# SDR FDEA201507242381

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 741 hours, 17,308 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, PASSING 15,000', NOTICED NR 2 ENGINE N1, EGT & N2 DECREASING.  IAW QRH, PERFORMED ENGINE SHUTDOWN IAW CHECKLIST.  OBSERVED ENGINE FUEL PUMPS RED FOR FUEL SYS CONTROLLER IN MANUAL.  RECONFIGURED FUEL PUMPS FOR FSC IN MANUAL.  PERFORMED QRH ENGINE RESTART INFLIGHT CHECKLIST.  ALL INDICATIONS NORMAL AFTER ENGINE RESTART.  CONFERRED WITH MOCC & GOCC, OKAY TO CONTINUE.  COMPLIED WITH ENGINE POST WIND MILLING INSPECTION PARA 11.  ACFT OK FOR SERVICE.
